# SDR 08FDEA01841

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC25182
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, INBD HINGE POINT IS GOUGED.  BLENDED AREA. FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 AND DWG ARC 2518. REMOVED DAMAGED FAIL SAFE STRAP AND  RECEIVED A NEW STRAP. LOCATED, DRILLED AND INSTALLED THE NEW STRAP IAW SRM 51-35-01, SRM 1-31-01, SRM 51-33-01& DWG ARC 2518. REMOVED BUSHING;  FABRICATED / MACHINED A NEW BUSHING & INSTALLED THE NEW BUSHING IAW CMM 51-52-01. ALODINED & PRIMED IAW SRM 51-21-01.
